# SDR USAA050178

- Difficulty date: January 25, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53477214200
- Condition: Corroded
- Location: Fuselage
- Part time: 21,927 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - SEAT TRACK, (1.0, 1.0, 0.32 INCH D; 1.5, 1.0, .040 D), CORROSION; LEVEL 2; TASK J7-200-2580C, Y450, FR 58 TO 67.  INSTALLED NEW SEAT TRACK IAW SRM.  (K)
